# SDR 2008UALA02575

- Difficulty date: April 28, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056916
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE HAS A LOW BOTTLE. BOTTLE TO VALVE O-RING LEAKING. REPLACED O-RING
